# SDR SWIA2021090760747

- Difficulty date: June 29, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 439-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL FROM F.S 439 TO 559 HAS MULTIPLE AREAS OF CORROSION.     (C-CHECK RO 9/3/21)   REPAIRED CORROSION DAMAGE ON RH FLOOR SILL IAW BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06. COMPLETED TASK CARD 51-900-1003-SKY AND FORM M-337. NO CHANGE TO WEIGHT AND BALANCE. REF ATTACHED CONTINUATION FOR WORK PERFORMED.
